Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On stable vector bundles over real projective spaces


Author: David Handel
Journal: Proc. Amer. Math. Soc. 17 (1966), 1125-1127
MSC: Primary 57.30
DOI: https://doi.org/10.1090/S0002-9939-1966-0198489-9
MathSciNet review: 0198489
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.30

Retrieve articles in all journals with MSC: 57.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0198489-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society